Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 38, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 15, 2009, 6:30 PM CDT for Butler County, Kansas. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 6:30 PM CDT (23:30 UTC)
- Expired
- Jun 15, 2009, 7:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Butler County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:35 PM CDT | FUNNEL CLOUD | 6 S El Dorado, KS | |
| Jun 15, 6:42 PM CDT | TORNADO | 2 S El Dorado, KS | BRIEF TOUCHDOWN. |
| Jun 15, 6:52 PM CDT | TORNADO | 2 E El Dorado, KS | THE TORNADO IS ON THE GROUND MOVING NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -643 J/kg
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 152330
TORICT
KSC015-160015-
/O.NEW.KICT.TO.W.0038.090615T2330Z-090616T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 715 PM CDT.
* AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR LEON...OR 8 MILES SOUTH OF EL
DORADO...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
EL DORADO...LEON...EL DORADO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.
&&
LAT...LON 3759 9684 3775 9701 3791 9676 3767 9651
3761 9652
TIME...MOT...LOC 2330Z 236DEG 10KT 3771 9685
$$
BILLINGS2 follow-up statements
000 WWUS53 KICT 152341 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 641 PM CDT MON JUN 15 2009 KSC015-160015- /O.CON.KICT.TO.W.0038.000000T0000Z-090616T0015Z/ BUTLER KS- 641 PM CDT MON JUN 15 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER COUNTY UNTIL 715 PM CDT... AT 639 PM CDT...TRAINED WEATHER SPOTTERS REPORTED ROTATING WALL CLOUD 6 SOUTH OF EL DORADO. THIS DANGEROUS STORM WAS LOCATED NEAR LEON...OR 6 MILES SOUTHEAST OF EL DORADO...MOVING NORTHEAST AT 20 MPH. THE DANGEROUS STORM WILL BE... 5 MILES SOUTHEAST OF EL DORADO BY 645 PM CDT. THIS DANGEROUS STORM WILL ALSO AFFECT EL DORADO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3765 9679 3779 9694 3791 9676 3768 9652 TIME...MOT...LOC 2340Z 222DEG 16KT 3775 9681 $$ JAKUB
000 WWUS53 KICT 152347 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 647 PM CDT MON JUN 15 2009 KSC015-160015- /O.CON.KICT.TO.W.0038.000000T0000Z-090616T0015Z/ BUTLER KS- 647 PM CDT MON JUN 15 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER COUNTY UNTIL 715 PM CDT... AT 645 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE GROUND. THIS DANGEROUS STORM WAS LOCATED NEAR EL DORADO...MOVING NORTHEAST AT 20 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL BUTLER COUNTY...INCLUDING EL DORADO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3770 9678 3779 9692 3791 9676 3768 9652 TIME...MOT...LOC 2347Z 222DEG 16KT 3777 9678 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:16 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 15, 3:16 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 316 PM CDT MON JUN 15 2009 .DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE SEVERE STORM POTENTIAL THIS EVENING...THEN AGAIN ON THURSDAY NIGHT AND FRIDAY. TONIGHT: LATEST VISIBLE IMAGERY WAS SHOWING A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVER WESTERN OKLAHOMA. THIS ACTIVITY LOOKS TO BE RATHER CAPPED AND ELEVATED AT THIS TIME...AND MAY REMAIN THAT WAY THROUGH MUCH OF THE AFTERNOON. HOWEVER...LOOKING AT THE LATEST LAPS ANALYSIS IT APPEARS LIKE THE MIXED LAYER CONVECTIVE INHIBITION IS LESS ACROSS AREAS EAST OF THE TURNPIKE. IF THIS CLUSTER CAN HOLD TOGETHER...THEN IT MAY BE ABLE TO BECOME SEVERE ONCE IT MOVES INTO AREAS OF THE TURNPIKE. ALTHOUGH...WE ARE NOT REAL CONFIDENT IN THIS OCCURRING. THE MAIN FOCUS APPEARS TO BE IN SOUTHWEST KANSAS STRETCHING INTO THE TEXAS PANHANDLE WHERE QUITE A BIT OF CUMULUS DEVELOPMENT IS TAKING PLACE IN ASSOCIATION WITH AN UPPER LEVEL POTENTIAL VORTICITY ANOMALY. THIS POTENTIAL VORTICITY ANOMALY SHOULD STIR UP QUITE A BIT CONVECTION THIS AFTERNOON IN WESTERN KANSAS AND THE OKLAHOMA PANHANDLE THIS AFTERNOON. PUTTING ALL OF THIS TOGETHER IT APPEARS LIKE WE COULD SEE A FEW ISOLATED STORMS LATE THIS AFTERNOON...EARLY THIS EVENING. IF THESE STORMS DEVELOP...THEY WILL MOST LIKELY BE SUPERCELLULAR WITH EVEN AN ISOLATED TORNADO THREAT...ESPECIALLY IF THE LOW LEVEL FLOW BACKS AHEAD OF THE CELLS. LATER TONIGHT IS A TOUGH CALL ON THE TRACK OF THE MESOSCALE CONVECTIVE SYSTEM (MCS). AT THIS POINT...WE DO NOT FEEL COMFORTABLE ENOUGH TO FOCUS ON ANY PARTICULAR AREA. ALTHOUGH...THE BEST CHANCE FOR A LONG LIVED MCS APPEARS TO BE IN CENTRAL KANSAS ON THE SOUTHERN EDGE OF WESTERLIES. SOUTH CENTRAL AND SOUTHEAST KANSAS ON THE OTHER HAND IS NOT OUT OF THE WOODS ESPECIALLY WITH SUCH HIGH INSTABILITY IN PLACE...GOOD 850MB STORM RELATIVE FLOW. A STRONG COLD POOL COULD ALSO DEVELOP WHICH MAY CAUSE A PROLONGED WIND EVENT. WE ALSO WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE AREA TONIGHT...DUE TO HIGH PRECIPITABLE WATER VALUES IN PLACE. TUESDAY-TUESDAY NIGHT: THE BULK OF THE CONVECTION SHOULD MOVE OUT OF THE PICTURE MAINLY BEFORE DAYBREAK ON TUESDAY...BUT THERE MAY BE A FEW LINGERING SHOWERS AND STORMS IN SOUTHEAST KANSAS. THE REMAINDER OF THE AREA WILL SEE A FAIRLY NICE DAY WITH COOLER CONDITIONS. THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS LATE TUESDAY NIGHT AS SOME ISENTROPIC LIFT DEVELOPS ALONG A BAROCLINIC ZONE BETWEEN 310-315K. HOWEVER... THERE IS NOT MUCH IN THE WAY OF UPPER LEVEL SUPPORT. WITH SOME INSTABILITY IN PLACE...WE PLAN ON KEEPING SMALL CHANCES OF THUNDERSTORMS MAINLY AFTER MIDNIGHT. WEDNESDAY-MONDAY: THE NEXT STORM SYSTEM APPEARS TO MOVE OUT OF THE ROCKIES THURSDAY NIGHT AND FRIDAY MORNING. THIS STORM SYSTEM WILL PUSH THE FRONTAL BOUNDARY SOUTH THROUGH THE AREA. AS A RESULT...MORE STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THIS TIMEFRAME. BEYOND THIS PERIOD...THE UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER THE AREA AND BRING BACK HOT AND HUMID CONDITIONS THIS WEEKEND. COX && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A STATIONARY BOUNDARY SPANS MUCH OF THE NORTHERN SECTIONS OF THE FORECAST AREA. THIS AREA WILL BE THE FOCUS OF A DECENT CUMULUS FIELD. ELSEWHERE...WARM TEMPERATURES AND AN APPROACHING LOW PRESSURE SYSTEM WILL PROVIDE THE POTENTIAL FOR THUNDERSTORMS LATE THIS AFTERNOON ACROSS PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND POSSIBLY A TORNADO. LATER THIS EVENING AND OVERNIGHT...THE SURFACE LOW CURRENTLY IN SW KANSAS WILL MOVE EASTWARD A KICK OFF ANOTHER ROUND OF NOCTURNAL STORMS. ONCE AGAIN...LARGE HAIL WILL BE THE PRIMARY CULPRIT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 92 69 98 / 70 10 20 10 HUTCHINSON 65 91 68 98 / 70 10 20 10 NEWTON 66 91 68 95 / 70 20 20 20 ELDORADO 66 91 69 95 / 70 20 20 20 WINFIELD-KWLD 69 92 70 98 / 60 10 20 10 RUSSELL 64 88 66 98 / 80 10 20 10 GREAT BEND 64 89 67 99 / 80 10 20 10 SALINA 65 89 67 97 / 80 10 20 20 MCPHERSON 65 90 68 97 / 80 10 20 10 COFFEYVILLE 70 90 70 97 / 70 20 20 20 CHANUTE 68 89 69 94 / 70 20 20 20 IOLA 66 89 69 93 / 80 20 20 20 PARSONS-KPPF 69 90 70 95 / 70 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 15, 4:33 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 433 PM CDT MON JUN 15 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 433 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW ISOLATED SEVERE STORMS WILL DEVELOP OVER PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS AND POSSIBLY A COUPLE OF TORNADOES. LATER TONIGHT A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WESTERN KANSAS AND MOVE EAST THROUGH CENTRAL AND SOUTHEAST KANSAS. THE PRIMARY THREAT WITH THIS CLUSTER OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THESE THUNDERSTORMS WILL ALSO PRODUCE HIGH RAINFALL RATES WHICH MAY YIELD TO FLASH FLOODING. SEE THE LATEST FLASH FLOOD WATCH FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVER THE AREA TUESDAY NIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE DIME SIZE HAIL AND GUSTY WINDS UP TO 50 MPH. THE CHANCES ARE INCREASING THAT STRONG TO SEVERE THUNDERSTORMS WILL RETURN TO KANSAS THURSDAY NIGHT AS A COLD FRONT SURGES SOUTHEAST ACROSS THE STATE. THEREFORE...ONE SHOULD MONITOR LATER FORECASTS FOR FURTHER UPDATES. HOT & VERY HUMID WEATHER WILL PESTER THE REGION THE MIDDLE OF THE WEEK...ESPECIALLY WEDNESDAY AND THURSDAY...WHEN AFTERNOON HEAT INDICES ARE LIKELY TO REACH 100 TO 105. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/ES
In the hours before
Local storm report, Jun 15, 5:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 4 W AUGUSTA 37.69N 97.05W
06/15/2009 E2.00 INCH BUTLER KS BROADCAST MEDIA
REPORT FROM KWCH TRAINED SPOTTER.
&&
CWHLocal storm report, Jun 15, 6:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 5 E PEABODY 38.17N 97.01W
06/15/2009 M1.00 INCH MARION KS PUBLIC
&&
MAHLocal storm report, Jun 15, 6:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL EL DORADO 37.82N 96.86W
06/15/2009 E1.00 INCH BUTLER KS EMERGENCY MNGR
&&
CWHSpecial weather statement, Jun 15, 6:13 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT MON JUN 15 2009 KSZ033-152345- LINCOLN- 613 PM CDT MON JUN 15 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LINCOLN COUNTY... AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SYLVAN GROVE...OR 13 MILES SOUTHWEST OF LINCOLN...AND MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Local storm report, Jun 15, 6:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL FLORENCE 38.24N 96.93W
06/15/2009 M1.25 INCH MARION KS EMERGENCY MNGR
QUARTER TO HALF-DOLLAR SIZE HAIL
&&
MAHLocal storm report, Jun 15, 6:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL EL DORADO 37.82N 96.86W
06/15/2009 E1.75 INCH BUTLER KS EMERGENCY MNGR
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 15 min |
| Jun 14, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 60 min |
| Jun 14, 10:38 PM CDT | Tornado Warning | ICT | Harper | 50 min |
| Jun 14, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 58 min |
| Jun 14, 11:32 PM CDT | Tornado Warning | ICT | Sumner | 43 min |
| Jun 15, 12:16 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 44 min |
| Jun 15, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 58 min |
| Jun 15, 1:35 AM CDT | Tornado Warning | ICT | Cowley | 40 min |
| Jun 15, 1:50 AM CDT | Tornado Warning | ICT | McPherson, Saline | 55 min |
| Jun 15, 2:17 AM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 24 min |
| Jun 15, 2:21 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Jun 15, 2:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 18 min |
| Jun 15, 3:51 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
| Jun 15, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 56 min |
| Jun 15, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 64 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 42 min |
| Jun 15, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 28 min |
| Jun 15, 6:25 PM CDT | Tornado Warning | ICT | Chase, Marion | 65 min |
| Jun 15, 6:28 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 31 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 16 min |
| Jun 15, 6:55 PM CDT | Tornado Warning | ICT | Butler | 50 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.